# SDR CALA2014051391014

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEV UPPER SURFACE HAS 6 FINDINGS FROM THERMOGRAPHY.  LOCATIONS ARE 48 FROM INBD END & 20 FROM TE, 56 FROM INBD END & 21.5 FROM TE, 58 FROM INBD END & 14.25 FROM TE, 99.38 FROM OTBD END & 18 FROM TE, 53.5 FROM OTBD END & 6.5 FROM TE, 17 FROM LE & 6.5 FROM TE.  ALL 6 FINDINGS WERE REPAIRED PER SRM 55-21-11 PARA 5 D FIG 204.  THIS SRM REFERS TO SR I55-21-11-2-002-00 PARA 3B TABLE TABLE 203 TO INSPECTION AT PTC 60000 OR 120000T FROM COMPONENT DELIVERY.  CURRENT PTC 17794 & PTT 41006T.  ITEM CREATED FOR SRI INSPECTION REQUIREMENT.  ALL REPAIRS WERE IAW SRM 55-21-11 CONFIG 1 & EACH INDIVIDUAL REPAIR WAS LESS THAN 1.55 SQ INCHES.
